| Model Number |
N/A |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/13/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
Event or Problem Description
It was reported an accucath was placed for a cardiac cta with contrast administration.The accucath began leaking at the hub during contrast injection.Assessment showed the catheter had twisted at the insertion site while secured with a statlock, though the pigtail connection was confirmed to be secure.No infiltration occurred, and the contrast leaked externally from the hub and the catheter was noted to be twisted internally at the insertion site but fully intact with no portion retained in the patient.The iv was removed and a new accucath was placed.
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.